# SDR 2007UALA01147

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT HORIZONTAL STABILIZER LEADING EDGE APPROX SIX RIVET ROWS FROM FUSELAGE.  [SUP 5-10-07]  MAJOR REPAIR: INSTALLED DOUBLER REPAIR PER SRM 55-10-01 PG 201-203 REPAIR NR 2.
